Browse Title Index


 
Issue Title
 
December 2010, Volume 19, Number D10 1D Viscoelastic Flow in a Circular Straight Tube with Variable Radius Abstract
Fernando M.L. Carapau
 
2013, Volume 33, Issue Number: 3 A Calculation of Geodesics in Flat Robertson-Walker Space and its Folding Abstract
A. E. El-Ahmady, A. S. Al-Luhaybi
 
2012, Volume 28, Issue Number: 4 A characterization for (A_n;B_n) to be m-graphic Abstract
Cai Baiguang, Guo Jiyun
 
2018, Volume 57, Issue Number: 2 A characterization for the Adams type boundedness of sublinear operators with rough kernel generated by fractional integrals and their commutators on generalized Morrey spaces Abstract
Ferit Gürbüz, Gazi Güzel
 
2018, Volume 57, Issue Number: 2 A Class of Ideal Generalized Closed Sets Abstract
G. Jayaparthasarathy, Jamal Benbourenane, Haydar Akça
 
2007 November, Volume 11, Number N07 A Class of New Three-Parameter Generalized Weighted Means Abstract
Zhen-Gang Xiao, Zhi-Hua Zhang, V. Lokesha, K. M. Nagaraja
 
2007 June, Volume 09, Number J07 A Class of Second Order Difference Equations Inspired by Euler’s Discretization Method Abstract
H. Sedaghat, H. Shojaei
 
2006, Volume 4, Number M06 A Common Fixed Point Theorem for Weakly Biased Mappings Satisfying an Implicit Relation Abstract
A. Djoudi, A. Aliouche
 
2006, Volume 4, Number J06 A Common Fixed Point Theorem in Fuzzy Metric Spaces Abstract
Reza Saadati, Shahriar Yousefi
 
2011, Volume 21, Number J11 A comparative study of two-dimensional natural convection in an isotropic porous medium Abstract
Pallath Chandran, Nirmal C. Sacheti, Ashok K. Singh
 
2018, Volume 57, Issue Number: 2 A DEA Approach for Target Setting and Resource Allocation Abstract
F. Keshavarz Gildeh, A. Amirteimoori , F. Hosseinzadeh Lotfi, M. Rostamy-Malkhalifeh
 
2011, Volume 23, Number D11 A Different Approach to Normalized Analytic Functions Through Meromorphic Functions Defined by Extended Multiplier Transformations Operator Abstract
Maslina Darus, Imran Faisal
 
2011, Volume 23, Number D11 A Distortion Based Risk Measure And Its Evaluation For Optimal Decision Abstract
A. Chukwuemeka Okoroafor, F. Nwite Chuku
 
June 2009, Volume 14, Number J09 A few observations on the Collatz problem Abstract
Diego Dominici
 
2011, Volume 21, Number J11 A Finite Element Approximation of the 2-Dimensional Burgers’ Equation Abstract
Adel N. Boules, Anuradha Priyadarshani
 
2018, Volume 57, Issue Number: 3 A Flexible Extension of Generalized Half-Normal Distribution: Characterizations and Regression Models Abstract
Emrah Altun, Haitham M. Yousof, G.G. Hamedani
 
2018, Volume 57, Issue Number: 4 A Front Tracking Method for the Solution of a free boundary value problem of a moving fluid underground Abstract
Abdelwahab Kharab
 
2005, Volume 3, Number D05 A General Common Fixed Point Theorem of Meir and Keeler Type for Reciprocally Continuous Mappings Abstract
Aliouche Abdelkrim
 
2018, Volume 57, Issue Number: 3 A Higher order Markov model for time series forecasting Abstract
Dao Xuan Ky, Luc Tri Tuyen
 
2011, Volume 22, Number S11 A Hybrid Algorithm Based on Ant Colony System and Learning Automata for Solving Steiner Tree Problem Abstract
S. Noferesti, M. Rajaei
 
2007 December , Volume 12, Number D07 A Hyperchaotic Complex Chen System and its Dynamics Abstract
Gamal M. Mahmoud, Emad E. Mahmoud, Mansour E. Ahmed
 
2013, Volume 33, Issue Number: 3 A Joint Model for Returns and Realized Measures of Volatility: Considering Dependencies among Innovations Abstract
H. Qu, X.D. Li
 
March 2010, Volume 16, Number M10 A Linear Regression Model in Fuzzy Environment Based on S-Curve Abstract
Debjani Chakraborty, Debashree Guha
 
June 2010, Volume 17 (Special), Number J10 A Mathematical Model of Surface Waves in a System of Two Porous Layers Abstract
L. H. Wiryanto, W. Djohan
 
2004, Volume 2, Number M04 A Mathematical Model of the Growth Patterns of Rabbits Abstract
Jean M. Tchuenche , Ishola D. Muraina
 
1 - 25 of 516 Items 1 2 3 4 5 6 7 8 9 10 > >>